MathSciNet Relay Station
MathSciNet bibliographic data
MR1297848 13A35 (13B21 13H10)
Hochster, Melvin; Huneke, Craig Tight closure of parameter ideals and splitting in module-finite extensions. J. Algebraic Geom. 3 (1994), no. 4, 599–670.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement